# SDR AALA20070123

- Difficulty date: January 18, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 218900015
- Condition: Leaking
- Location: Right Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT - LOSS OF RIGHT HYDRAULIC DURING LANDING.  LANDED JFK WITHOUT INCIDENT.  AIRCRAFT TAXIED TO GATE NORMALLY.  REPLACED ACTUATOR FOR RIGHT REVERSER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
